# SDR SWAA2025032406387

- Difficulty date: March 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 72,305 hours, 42,949 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SILL DRAIN TO BALLMAT THRESHOLD CORNER LIFTED NEAR FWD SILL DRAIN.<[01] REMOVED AFT ENTRY THRESHOLD PLATE; REMOVED DAMAGED INSERT; INSTALLED NEW POTTED INSERT; AND REPLACED THRESHOLD PLATE PER AMM SIP.
